stridetoperfection asked: About your birth control post; I had a lot of the same problems, but mine only lasted the first two months, it wasn't as drastic as yours as far as weight, but my appetite was whack and my mood was horrible. I'd really recommend Desogen if you're thinking about taking the pill again, it's an easy system and the dose of estrogen isn't as strong. I dunno if that helps or not !
Yes! That’s what I was told for so long, that it would only last for a couple months. The moodiness and depression dissipated after a while, but they continued to linger. I really think the main weight issue was the fact that mine was on a cycle so my body could never fully get used to it. And thanks! I’ll mention that one to my doctor. I definitely need to get on a smaller dose. Thank you :DD
Weight Loss and Birth Control:
In September, I decided to go on birth control for the first time. I was at a happy weight and finally felt confident enough to not worry about the anxiety of weight gain upon taking the Pill. I spoke to my doctor about it and she ensured me that any weight gain would be minimal, 1 pound at the most, especially if I maintained a healthy diet and exercise plan, which of course I do.
Okay, so the first three months were MISERABLE. I hated it 100%. But I knew there is about a 3 month adaptation period your body must go through once going on the Pill, so I stuck with it. Although studies claim that the Pill does not directly gain weight, what it fails to say is that the way the contraception works is that it basically makes your body THINK that you are pregnant, especially during the first three months. Everyone’s symptoms and side effects are different, but I was emotional, cranky, bloated, and HUNGRY ALL THE TIME. Like craving things I never even liked before. Obviously my case may have been extreme since I don’t think my body ever fully adapted to it.
I was on Tri-Sprintec, which cycles the dose of estrogen you intake every week. So, the first week of the pack is a low dose of estrogen, the 2nd week is a higher dose, and the 3rd week is the highest. With each week, no matter how healthy I ate or how much I exercised, I would gain about 2-3 pounds only to lose it all for a week and then gain it back etc, etc. You can believe my anxiety was through the roof.
Well I decided this weekend to stop taking it, despite my anxiety of the side effects of going off of it. I’ve already lost 3 pounds in 2 days, and I can promise you neither my diet nor exercise has changed. I’m going back to my doctor tomorrow to talk about a possible change in prescription, but for now, I am extremely relieved that my anxiety cause of my weight is going down tremendously.
Okay, I know this is long, just figured I’d give my experience on weight and birth control. Everybody reacts to it differently, and I am still an advocate of being on it to be safe, so talk to your doctor about what kind is right for you. :D
being asked if you’ve lost weight. :D
My running was going great.. I finally got up to about 8.5 miles.
Injury. Wahh. I have a strained tendon in my left ankle from the constant running and am walking around in a lovely boot. The doctor told me not to run for about a month. Not happening.
My half-marathon is at the end of February and you better believe I will be running the whole thing, bum ankle or not. I get so much anxiety when I can’t run or work out how I want to.
beautiful legs wowee oh wow